# SDR SWAA060907

- Difficulty date: March 20, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 69,331 hours, 66,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545767
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN INTERNAL DOUBLER CORRODED AT BS 513, RBL 26.  REPAIRED SKIN PER SWA EA.
